Convergence of Ishikawa iteration with error terms on an arbitrary interval
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 229-235
https://doi.org/10.4134/CKMS.2011.26.2.229
Printed June 1, 2011
Qing Yuan, Sun Young Cho, and Xiaolong Qin
Hangzhou Normal University, Gyeongsang National University, Hangzhou Normal University
Abstract : In this paper, a continuous real function on the real line is considered. The necessary and sufficient conditions for the convergence of the Ishikawa iteration with error terms for the functional are obtained.
Keywords : fixed point, real function, Mann iteration, Ishikawa iteration
MSC numbers : 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd